# SDR DALA2017032002228

- Difficulty date: March 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 954  CORROSION. FOUND OUT OF LIMITS IAW SRM 53-00-00 FIG 103.0  . REPLACED THE SPLICE IAW SRM 51-41-05 AND DWG 9958214.
